# SDR IPXA2022072284431

- Difficulty date: July 15, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 60,791 hours, 19,803 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 114T2800165
- Condition: Cracked
- Location: Rh Wing Le Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12CRACK ON SEAL STRIP (P/N: 114T2800-165) OF RH WING FIXED LEADING EDGE SKIN AT OSS 514.17.REPLACE I.A.W. 767-300F SRM 51-40-02-0G REV.83.02 AND BOEING DRAWING 114T2800 SHEET 5, REV. G.
